# SDR UPS03840927

- Difficulty date: June 13, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 74,213 hours, 28,018 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:   C,  8 PREVIOUS BLENDOUTS BELOW C-PIT DOOR BETWEEN LONG. 34R TO 30R FROM STA. 1220 TO 1260 CUT AND REMOVED SKIN SECTION FROM STATION 1190-1230 BETWEEN LONG 29R  TO 34R,NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED SKIN SECTION AND SPLICE DOUBLERS IAW DC8-5330-18928-A AND SAA SK 807-033.
